Farid Bozorgnia
Cited by
Cited by
Numerical solutions of a two-phase membrane problem
F Bozorgnia
Applied numerical mathematics 61 (1), 92-107, 2011
Numerical algorithm for spatial segregation of competitive systems
F Bozorgnia
SIAM Journal on Scientific Computing 31 (5), 3946-3958, 2009
Numerical algorithms for a variational problem of the spatial segregation of reaction–diffusion systems
F Bozorgnia, A Arakelyan
Applied Mathematics and Computation 219 (17), 8863-8875, 2013
A FEM approximation of a two-phase obstacle problem and its a posteriori error estimate
F Bozorgnia, J Valdman
Computers & Mathematics with Applications 73 (3), 419-432, 2017
Convergence of Inverse Power Method for First Eigenvalue of p-Laplace Operator
F Bozorgnia
Numerical Functional Analysis and Optimization 37 (11), 1378-1384, 2016
Optimal partitions for first eigenvalues of the Laplace operator
F Bozorgnia
Numerical Methods for Partial Differential Equations 31 (3), 923-949, 2015
On the uniqueness of the limiting solution to a strongly competing system
A Arakelyan, F Bozorgnia
Electronic Journal of Differential Equations 96, 1-8, 2017
Perturbation formula for the two-phase membrane problem
F Bozorgnia
Advances in Difference Equations 2011 (1), 19, 2011
Extragradient methods for differential variational inequality problems and linear complementarity systems
SZ Fatemi, M Shamsi, F Bozorgnia
Mathematical Methods in the Applied Sciences 40 (18), 7201-7217, 2017
Uniqueness Result for Long Range Spatially Segregation Elliptic System
F Bozorgnia
Acta Applicandae Mathematicae, 1-14, 2017
Numerical schemes for multi phase quadrature domains
F Bozorgnia, M Bazarganzadeh
International Journal of Numerical Analysis & Modeling 11 (4), 726-744, 2014
A space–time pseudospectral discretization method for solving diffusion optimal control problems with two-sided fractional derivatives
MS Ali, M Shamsi, H Khosravian-Arab, DFM Torres, F Bozorgnia
Journal of Vibration and Control 25 (5), 1080-1095, 2019
Numerical solutions of the m-membranes problem
F Bozorgnia, M Franek
Communications in Nonlinear Science and Numerical Simulation 16 (9), 3475-3485, 2011
The first eigenvalue and eigenfunction of a nonlinear elliptic system
F Bozorgnia, SA Mohammadi, T Vejchodský
Applied Numerical Mathematics 145, 159-174, 2019
A free boundary problem for a predator-prey model with nonlinear prey-taxis
M Yousefnezhad, SA Mohammadi, F Bozorgnia
Applications of Mathematics 63 (2), 125-147, 2018
Numerical investigation of the eigenfunctions of infinity Laplacian operator
F Bozorgnia
Submitted to Journal of Interfaces and Free Boundary, 2015
Numerical approximation of one phase quadrature domains
M Bazarganzadeh, F Bozorgnia
Numerical Methods for Partial Differential Equations 29 (5), 1709-1728, 2013
A Note on the Paper “Optimality Conditions for Vector Optimization Problems with Difference of Convex Maps”
A Shafie, F Bozorgnia
Journal of Optimization Theory and Applications 182 (2), 837-849, 2019
Existence, uniqueness and numerical investigation of segregation models
F Bozorgnia
Approximation of the second eigenvalue of the -Laplace operator in symmetric domains
F Bozorgnia
arXiv preprint arXiv:1907.13390, 2019
The system can't perform the operation now. Try again later.
Articles 1–20